Second night on 600 mgms of gabapentin. Wanted to feel drowsy. Instead alertness and thoughts of behaving impulsively (contacting old gf's is the most impulsive). Very unusual thoughts after taking this drug for the second time. First night I felt drowsy...
Impulsiveness is listed as a serious side effect and should be reported to the doctor right away. For a complete list of side effects go to:
I might add that gabapentin is usually given in a divided dose of 300mgs each in the beginning and the second one should be taken around 5 pm.
If the behavior continues please contact the doctor.
I totally agree with Laurie on this answer. PLEASE contact you doctor before taking another dose. They should have started you at 300mg anyway, not 600mg. I don't understand that at all. What kind of doctor did you see? Since you have only taken it twice the chance of seizure should be minimul as long as you don't take another dose. You did not list why you are taking this med, but there are otheres for seizure & pain. Welcome to the site, & please call you doctor & tell them of this side effect immediately..Mary63009
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2013 • 4 answers
Posted 2 Nov 2013 • 1 answer
Posted 16 May 2014 • 27 answers
Posted 16 Apr 2015 • 4 answers
Posted 10 Jan 2016 • 4 answers